# SDR SWAA2023012795336

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 24,181 hours, 11,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP DELAMINATED AT BOTTOM INBOARD CORNER.<[01] ACCOMPLISHED WITH EA 23-157-00293. (TTG8Q00HG3ZA)
